# SDR CLC2006F00005

- Difficulty date: November 2, 2005
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N612GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47840
- Engine: Ge CF650C2
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: H141012
- Condition: Malfunctioned
- Location: Flap-Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH THE FLAP/SLAT HANDLE ON EXTENSION HAD SLAT DISAGREE LIGHT (ON).  WENT TO ABNORMAL CHECK LIST A-5-1, AND A-5-9, AND COMPLIED WITH SAME.  EMERGENCY WAS DECLARED.  LANDING AT DESTINATION UNEVENTFUL.  FINDINGS: RT GROUND SENSING SWITCH BAD.  REPLACED RT GROUND SENSING SWITCH IAW AMM, PERFORMED ADJUSTMENT AND TEST IAW AMM.  AIRCRAFT RETURNED TO REVENUE SERVICE.  (K)
